# SDR SWAA2022022376543

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 68,381 hours, 40,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Rh Inbd Main Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAINFLAP OUTBOARD WEDGE PANEL IS SPLIT; DISBONDED AT TRAILING EDGE. / REMOVED & REPLACED RIGHT INBOARD MAIN FLAP OUTBOARD WEDGE PANEL . I.A.W. SRM 51-40-02
